I stopped taking all my medication…feeling excited.
Recently I stopped taking all of my medication (Xanax XR, Buspirone hcl, & Lexapro) on my own terms without my doctor recommending it. Once I stopped taking them I’ve had this really unusual sensation run across my body from head to toe like a wave and the best way I can explain it is like an excitement feeling mixed with a small shock.. It seems harmless right? But.. It happens so often, like sometimes many times every few seconds and other times every few minutes. It sometimes gets to the point where I feel disoriented for a short period of time and feel as if I’m about to pass out for a second. I’ve tried to research any similar things but I couldn’t find any! It’s getting to the point where it’s actually frustrating me and affecting my mood and is really really bothering me. What could it be? Should I see my doctor? How can I fix it?
Meds: Xanax XR, Buspirone hcl, & Lexapro all for a few months, roughly 4-5